# SDR SWAA2022061517060

- Difficulty date: June 10, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 27,694 hours, 12,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M2816
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ATTACHED TO M2816 DO NOT ILLUMINATE. / [01] ACCESSED AND OPENED FWD ENTRY COVE DOME PANEL PER AMM 25-21-71-000-820 STEPS 27.F.(1);[02] REMOVED; REPLACED; AND PERFORMED GOOD FUNCTIONAL CHECK OF EMERGENCY LIGHTS BATTERY PACK M2816 IAW AMM 33-51-06-960-805 STEP 4.E.&F.;[03] CERTIFY ALL WORK AND GOOD OP TEST WERE PERFORMED AS PER THE ABOVE REFERENCE AND STEPS.;[04] VERIFIED CORRECTIVE ACTION ITEMS 1 - 3.;[05] OK TO CLOSE ON FWD ENTRY COVE DOME PANEL;[06] OK TO CLOSE ON FWD ENTRY COVE DOME PANEL;[07] CLOSED FWD ENTRY COVE PANEL IAW AMM 25-21-71-400-820 28.E.(6);[08] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 7.
